# SDR 97FDEA00079

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651821793
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0700 024 NR 5 RT STRINGER CRACKED AT BS 400.  *S/D*  CUT OUT DAMAGED NR 5 STRINGER FROM BS 390 TO BS 410, FABRICATED AND INSTALLED REPAIR PARTS PER FED-EX SRM 53-10-3.
